JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Deriving efficient optimization methods based on stable explicit numerical methods
Kansei UshiyamaShun SatoTakayasu Matsuo
Author information

2022 Volume 14 Pages 29-32


Some continuous optimization methods can be regarded as numerical methods applied to ordinary differential equations, and attempts to derive and analyze optimization methods from this perspective have been made for quite a long time. In this study, along this line of research we point out a possibly overlooked simple fact that by carefully observing the relationship between the convergence of optimization methods and the stability of numerical methods, we can construct an efficient optimization method based on certain numerical methods with extremely wide stability domain.

Content from these authors
© 2022, The Japan Society for Industrial and Applied Mathematics
Previous article Next article